# SDR IPXA2018030227059

- Difficulty date: February 8, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT OUTER WING UPPER REAR SPAR CAP IS CRACKED BETWEEN XORS 1082.3 AND 1090.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A7131, REV I/R,  AND EO MD11-5710-67636-A.  MAJOR.
